# SDR QXEA200700905

- Difficulty date: June 7, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 14,945 hours, 15,035 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Faulted
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2296: ON TAXI, 'AUTO FEATHER SELECT' DID NOT APPEAR ON ED. MAINTENANCE INTERROGATED CDS, FOUND FAULT CODE 64A FOR AUTO FEATHER SELECT BUTTON.  C/W AUTO FEATHER SELECT.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
